# SDR AALA20100214LAS01

- Difficulty date: February 13, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 63,355 hours, 22,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEATS 9DEF TO 13DEF INOPERATIVE.  REPLACED BATTERY PACK ABOVE CEILING PANEL AT SEAT 9DEF, OPS CHECKS NORMAL.
